# SDR DALA2021120307466

- Difficulty date: November 30, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 8,743 hours, 964 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3402 WHILE PERFORMING ASPSU TEST WC 5271-4001 GOT RED UNIT FAIL LIGHT ON TEST PANEL AND ASPSU FAIL WITH CIDS TEST. CORRECTIVE ACTION: REPLACED ASPSU. (7941087)
